# SDR EISA97073

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 450-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R CORRODED FROM FS 480 AND FORWARD TO E/E BAY DOOR.  REPLACED STRINGER SECTION FROM FS 450 TO 480 PER SRM 53-10-3.  (M)
